# SDR ASOA2013122609695

- Difficulty date: December 4, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,731 hours, 10,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED ON LT AND RT SIDES COMING FROM BETWEEN BEAM AND SACRIFICIAL PLATE AND BEAM IN MULTIPLE LOCATIONS.   REMOVED AND INSTALLED SERVICEABLE FS280 RT FLOOR SUPPORT BEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-0001-001-A01, 51-42-10-001-001-A01 AND DWG 16170.  MAJOR REPAIR.
